# SDR ASOA04080

- Difficulty date: January 31, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT INBOARD FLOORBEAM INTERCOSTAL ATTACH CLIPS AT FS 280, LBL 9 AND RBL 9 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT INBOARD FLOORBEAM INTERCOSTAL ATTACH CLIPS AT FS 280, LBL 9 AND RBL 9 IAW SRM 51-42-20.  (M)
